# SDR SWIA200819330

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 26,539 hours, 37,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5778 - LAV FIRE ALARM IS ACTIVATING INTERMITTENTLY.  REPLACED LAV SMOKE DETECTOR.  OPS CHECK GOOD.
